# SDR A6WA20120920018

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL FOUND ON RIGHT I/B GROUND SPOILER ON THE UPPER SURFACE.  MEASURED FOUND TO BE WITHIN LIMITS & COMPLIED WITH THE STEPS OF REO 601R-57-71-355.
